Ob-Gyn questions? Ask a gynecologist online.
you likely suffer a visceral reflex that makes you nauseated, which would indicate severe pain..or, you have dramatic hormonal shifts that result in nausea. Either way, hysterectomy may be an option for you, but I tend to have patients with atypical presentations run a trial course of Depo Lupron. This medication puts you in chemical menopause and gives you a glimpse of what life would be after a complete hysterectomy. So, I think a trial of Lupron and if it helps consider a hysterectomy for definitive treatment.
It depends on the etiology. If there is endometriosis involved, the ovaries would need to come out. You certainly could have a hysterectomy with the understanding that all pain may not go away and you may need additional surgery on the ovaries.
Try the Lupron first - you can do it for 6 months and sometimes there is relief for an additional 6 months.
Ok. Try motrin 800mg every 8 hours a few days before your expected period. Consider a continuous birth control regimen (if not contraindicated for you) and minimize the number of periods you have in a given year. That would be another alternative to surgery.
Two weeks ago, I started to have kidney pain, willing to